# SDR UALA2013040802353

- Difficulty date: April 7, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 72,203 hours, 26,745 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1672 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER SURFACE OF SKIN BS 1672 S26R.   CORROSION FOUND TO BE ON DRAIN MAST INNER DOUBLER. REMOVED, FABRICATED, AND INSTALLED NEW -85 DOUBLER IAW SRM 51-30-01 PARA 8 FIG 7 AND DWG 146N3700 SHEET 84. MAJOR REPAIR.
